# SDR A6WA201141049

- Difficulty date: November 30, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 20,554 hours, 19,663 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 3607,  FLAP FAIL MESSAGE GOING FROM FLAPS 20 T0 30.  COMPLIED WITH QRH, LANDED UNEVENTFULLY WITH FLAPS AT 20 DEGREES.  OPEN.
